# SDR GTIA2014063001369

- Difficulty date: June 30, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 8,575 hours, 3,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE VOLUME KNOB MISSING.  R & R LI MEGAPHONE IAW EMERGENCY EQUIPMENT DWG NK320-232-EQ.
